Efficient molecular density functional theory using generalized spherical harmonics expansions

Printer-friendly version
TitleEfficient molecular density functional theory using generalized spherical harmonics expansions
Publication TypeJournal Article
Year of Publication2017
AuthorsDing L, Levesque M, Borgis D, Belloni L
JournalThe Journal of Chemical Physics
Volume147
Issue9
Pagination094107
Date Published09/2017
ISSN1089-7690
DOI10.1063/1.4994281]
Short TitleThe Journal of Chemical Physics
Refereed DesignationRefereed
Unit: 
UMR 8640
Group: 
Physico-chimie Théorique